MathSciNet Relay Station
MathSciNet bibliographic data
MR2004748 43A85 (32M15 33C80)
Davidson, Mark; Ólafsson, Gestur; Zhang, Genkai Laplace and Segal-Bargmann transforms on Hermitian symmetric spaces and orthogonal polynomials. J. Funct. Anal. 204 (2003), no. 1, 157–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement